# SDR CA090908003

- Difficulty date: September 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C5A1
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AA
- Condition: Failed
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO STALL FAIL CAUTION MSG DURING CRUISE FLIGHT.  FLIGHT LH 3172 SCHEDULED, DIVERTED, BECAUSE OF A STALL FAIL CAUTION MSG DURING CRUISE FLIGHT.  MDC READOUT SHOWED:  RT-AOA FROZEN, ACCORDING FIM AND AMM 27-35-05 RT-AOA TRANSDUCER CHANGED.  STALL TEST AND OPS TEST OF RT AOA VANE IAW AMM 27-35-05-710-801 A01.  PERFORMED, SATISFIED.  ACFT RETURNED TO SERVICE.
